Mountain glaciers under a changing climate

Rowan, A.V. orcid.org/0000-0002-3715-5554 (2018) Mountain glaciers under a changing climate. Geology Today, 34 (4). pp. 134-139. ISSN 0266-6979

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: This is the peer reviewed version of the following article: Rowan, A. V. (2018), Mountain glaciers under a changing climate. Geology Today, 34: 134-139, which has been published in final form at https://doi.org/10.1111/gto.12233. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Dates:
  • Published: 10 July 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Geography (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 27 Jul 2018 10:35
Last Modified: 10 Jul 2019 01:04
Published Version: https://doi.org/10.1111/gto.12233
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1111/gto.12233

Share / Export

Statistics